# SDR SWAA060668

- Difficulty date: February 28, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 58,677 hours, 54,112 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 65C26485
- Condition: Delaminated
- Location: Rt Wing Aileorn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT WING AILERON TAB DELAMINATED AT OUTBOARD END.  REMOVED AND REPLACED TAB PER MM.
